MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8345
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: this event is reported solely on the information provided by the customer.Due to product not being returned, reported issue cannot be determined with only the information available.A review of the complaint database revealed similar complaints of 8345 alarms either sounding when they shouldn¿t or not sounding when they should.Investigations into these complaints revealed that the most likely cause of the reported complaint is either damage to the sensor receptacle or damage to the rj-11 clip.Damage can cause the pins inside the sensor receptacle to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit in the receptacle, which can allow movement to affect function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.Being that the unit is already more than 8 years old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the unit having no sound, and the likely cause of the reported issue is normal wear-and-tear instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The instructions for use state: to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm, sensor or magnet if it does not activate each time weight is removed from the sensor, the chair belt sensor is unfastened, or magnet is removed from face plate.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Importer report (b)(4)./ manufacturer reference file (b)(4) product not returned.
 
Event or Problem Description
Customer reporting a complaint on product # 8345 s/n (b)(6).8-years old.Customer states that product was being used with a patient to monitor fall risk.According to customer the alarm was active with green light flashing.Alarm was being used with a chair sensor.Alarm did not alert the customer that the patient had stood up out of their chair.The patient had a fall and suffered an ankle fracture with conservative management.
 
Additional Manufacturer Narrative
H3: customer responded to the due diligence email stating that at time of incident patient was impulsive.Additionally, it was reported that there were no issues found, product worked as intended, therefore, product was returned back to inventory.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The instructions for use state: to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor at this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Importer report 2400930000-2024-8006 / manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch being sent for additional information.

Brand Name
SITTER ELITE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19702484
Report Number2182318-2024-00081
Device Sequence Number11675920
Product Code PJO
UDI-Device Identifier10190676002082
UDI-Public10190676002082
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8345
Device Catalogue Number8345
Device Lot Number1516KF1074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2400930000-2024-8006
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite